# SDR SWAA2021060230490

- Difficulty date: November 13, 2020
- Submitted: June 2, 2021
- Operation: Air carrier
- Aircraft: N7749B
- Make and model: Boeing 737-7BD
- Aircraft serial: 36724
- Aircraft time: 35,076 hours, 17,931 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Condition: Cracked
- Location: R2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY SERVICE DOOR LOWER GATE SWEEPER BRACKET CRACKED. / R&R AFT GALLEY SERVICE DOOR LOWER PAN PER AMM 52-41-31.
